Follow
Share
This question has been closed for answers. Ask a New Question.
Well the VA just gives meds then you have to let them know side effects and it's hard to get back in with them. It will be 8 weeks before he will be seen again!
Helpful Answer (0)
Report

The problem was they jumped my mom up from 7. 5 to 15 in 2 days it wigged her out so we had them take her off it.
Helpful Answer (0)
Report

What's different, Crystal . We all learn from each other here.
Helpful Answer (0)
Report

It's a little different when your working with the VA
Helpful Answer (0)
Report

Scott, Remeron has been a lifesaver for my mom! Different meds work differently on different folks. The important thing is not to give up, and work with a doctor who is willing to keep trying.
Helpful Answer (0)
Report

YEAH I THOUGHT SUCH THANKS.THEY PUT MOM ON REMORON WHEN SHE WAS IN REHAB AND THAT REALLY SET HER OFF.NEVER USE THAT.
Helpful Answer (0)
Report

The dr put my dad on meds he started falling and acting worse so had to take him off of it ...good luck!
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.